Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 124, Number 4

All articles in this issue are freely accessible.

Vanishing conditions for the simplicial volume of compact complex varieties
Marina Ville.
Proc. Amer. Math. Soc. 124 (1996), 987-993
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1246538
Finite subloops of units in an alternative loop ring
Edgar G. Goodaire and César Polcino Milies.
Proc. Amer. Math. Soc. 124 (1996), 995-1002
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1350945
A free product of finitely generated nilpotent groups amalgamating a cycle that is not subgroup separable
R. B. J. T. Allenby and David Doniz.
Proc. Amer. Math. Soc. 124 (1996), 1003-1005
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1350930
Central units of integral group rings of nilpotent groups
E. Jespers, M. M. Parmenter and S. K. Sehgal.
Proc. Amer. Math. Soc. 124 (1996), 1007-1012
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328353
On when a graded ring is graded equivalent to a crossed product
Jeremy Haefner.
Proc. Amer. Math. Soc. 124 (1996), 1013-1021
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301027
Quasitriangular Hopf algebras whose group-like elements form an abelian group
Sara Westreich.
Proc. Amer. Math. Soc. 124 (1996), 1023-1026
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301534
Free products of finitary linear groups
Orazio Puglisi.
Proc. Amer. Math. Soc. 124 (1996), 1027-1033
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327039
Subadjoint ideals and hyperplane sections
Nadia Chiarli and Silvio Greco.
Proc. Amer. Math. Soc. 124 (1996), 1035-1041
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301015
Endomorphism rings of simple modules over group rings
Robert L. Snider.
Proc. Amer. Math. Soc. 124 (1996), 1043-1049
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327044
On a generalisation of self-injective von Neumann regular rings
George Ivanov.
Proc. Amer. Math. Soc. 124 (1996), 1051-1060
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307533
Uniqueness of plane embeddings of special curves
Shreeram S. Abhyankar and Avinash Sathaye.
Proc. Amer. Math. Soc. 124 (1996), 1061-1069
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317027
Two definitions of exponential dichotomy for skew-product semiflow in Banach spaces
Shui-Nee Chow and Hugo Leiva.
Proc. Amer. Math. Soc. 124 (1996), 1071-1081
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340377
A characterization of reflexive Banach spaces
Eva Matousková and Charles Stegall.
Proc. Amer. Math. Soc. 124 (1996), 1083-1090
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301517
Completely bounded isomorphisms of operator algebras
Alvaro Arias.
Proc. Amer. Math. Soc. 124 (1996), 1091-1101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301485
Interpolation spaces between the Lipschitz class and the space of continuous functions
Michael Cwikel and Mieczyslaw Mastylo.
Proc. Amer. Math. Soc. 124 (1996), 1103-1109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307507
Trace class backward weighted shifts are quasisubscalar
Eungil Ko.
Proc. Amer. Math. Soc. 124 (1996), 1111-1115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301509
On the existence of positive solutions of nonlinear second order differential equations
Wei-Cheng Lian, Fu-Hsiang Wong and Cheh-Chih Yeh.
Proc. Amer. Math. Soc. 124 (1996), 1117-1126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328358
Completely distributive CSL algebras with no complements in $\mathcal{C}_{p}$
J. A. Erdos.
Proc. Amer. Math. Soc. 124 (1996), 1127-1131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301023
The existence of a maximizing vector for the numerical range of a compact operator
Uri Fixman, Frank Okoh and G. K. R. Rao.
Proc. Amer. Math. Soc. 124 (1996), 1133-1138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307516
An example of finite dimensional Kac algebras of Kac-Paljutkin type
Yoshihiro Sekine.
Proc. Amer. Math. Soc. 124 (1996), 1139-1147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307564
Representation of continuous functions as sums of Green functions
Stephen J. Gardiner.
Proc. Amer. Math. Soc. 124 (1996), 1149-1157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307519
Best bounds for the approximate units for certain ideals of $L^{1}(G)$ and of $A_{p}(G)$
Jacques Delaporte and Antoine Derighetti.
Proc. Amer. Math. Soc. 124 (1996), 1159-1169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301019
Singular integrals with exponential weights
E. Prestini.
Proc. Amer. Math. Soc. 124 (1996), 1171-1175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317046
Operators with singular continuous spectrum, VI. Graph Laplacians and Laplace-Beltrami operators
Barry Simon.
Proc. Amer. Math. Soc. 124 (1996), 1177-1182
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1307565
On perturbations of M-accretive operators in Banach spaces
Norimichi Hirano and A. K. Kalinde.
Proc. Amer. Math. Soc. 124 (1996), 1183-1190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301029
A decomposition theorem for planar harmonic mappings
Peter Duren and Walter Hengartner.
Proc. Amer. Math. Soc. 124 (1996), 1191-1195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327008
A note on interpolation in the Hardy spaces of the unit disc
Joaquim Bruna, Artur Nicolau and Knut Øyma.
Proc. Amer. Math. Soc. 124 (1996), 1197-1204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307499
Characterization of the Fourier series of a distribution having a value at a point
Ricardo Estrada.
Proc. Amer. Math. Soc. 124 (1996), 1205-1212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307515
On the density of proper efficient points
Fu Wantao.
Proc. Amer. Math. Soc. 124 (1996), 1213-1217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301051
$C^{1}$-homogeneous compacta in $\mathbb{R}^{n}$ are $C^{1}$-submanifolds of $\mathbb{R}^{n}$
Dusan Repovs, Arkadij B. Skopenkov and Evgenij V. Scepin.
Proc. Amer. Math. Soc. 124 (1996), 1219-1226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301046
Nonnormal spaces $C_{p}(X)$ with countable extent
Winfried Just, Ol'ga V. Sipacheva and Paul J. Szeptycki.
Proc. Amer. Math. Soc. 124 (1996), 1227-1235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343704
On two–block–factor sequences and one–dependence
F. Matús.
Proc. Amer. Math. Soc. 124 (1996), 1237-1242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301518
Finite and $𝜔$-resolvability
Alejandro Illanes.
Proc. Amer. Math. Soc. 124 (1996), 1243-1246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327020
HNN bases and high-dimensional knots
Daniel S. Silver.
Proc. Amer. Math. Soc. 124 (1996), 1247-1252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343725
A Bernoulli toral linked twist map without positive Lyapunov exponents
Matthew Nicol.
Proc. Amer. Math. Soc. 124 (1996), 1253-1263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327031
Right adjoint for the smash product functor
Francesca Cagliari.
Proc. Amer. Math. Soc. 124 (1996), 1265-1269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301490
Absolute fixed point sets for continuum-valued maps
Eric L. McDowell and Sam B. Nadler Jr..
Proc. Amer. Math. Soc. 124 (1996), 1271-1276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317042
A Whitney-stratified curve in $\mathbb{R}^{3}$ with multiple-point projections
Michal Kwiecinski and Laurent Noirel.
Proc. Amer. Math. Soc. 124 (1996), 1277-1279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343707
A completely regular space which is the $T_{1}$-complement of itself
Stephen Watson.
Proc. Amer. Math. Soc. 124 (1996), 1281-1284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343729
The Langlands classification for graded Hecke algebras
Sam Evens.
Proc. Amer. Math. Soc. 124 (1996), 1285-1290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322921
The nilpotence height of $Sq^{2^{n}}$
G. Walker and R. M. W. Wood.
Proc. Amer. Math. Soc. 124 (1996), 1291-1295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307571
The nilpotence height of $P_{t}^{s}$
Kenneth G. Monks.
Proc. Amer. Math. Soc. 124 (1996), 1297-1303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301039
On proofs of the $C^{0}$ general density theorem
Mike Hurley.
Proc. Amer. Math. Soc. 124 (1996), 1305-1309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307531
Fixed points in boundaries of negatively curved groups
Philip L. Bowers and Kim Ruane.
Proc. Amer. Math. Soc. 124 (1996), 1311-1313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343682
Simple proof of Calabi-Bernstein’s Theorem on maximal surfaces
Alfonso Romero.
Proc. Amer. Math. Soc. 124 (1996), 1315-1317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1350960